We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Gastroenterology

Journal Scan / Research · October 01, 2019

Risk of Rebleeding, Vascular Events, and Death After GI Bleeding in Anticoagulant and/or Antiplatelet Users

Alimentary Pharmacology & Therapeutics

 

Additional Info

Disclosure statements are available on the authors' profiles:

Alimentary Pharmacology & Therapeutics
Risk of Rebleeding, Vascular Events and Death After Gastrointestinal Bleeding in Anticoagulant and/or Antiplatelet Users
Aliment. Pharmacol. Ther. 2019 Sep 04;[EPub Ahead of Print], C Sostres, B Marcén, V Laredo, L Ruiz, P Camo, P Carrera-Lasfuentes, Á Lanas

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading